Abstract: Background: Paclitaxel is a member of the taxane family used for cancer therapy. Ovarian cancer is treated with Paclitaxel in first- and in second- line therapy. Cystoid macular edema without fluorescein leakage is a rare side effect of Paclitaxel treatment. Case presentation: We report the case of a 59-year-old female with ovarian cancer treated with paclitaxel. The patient received 21 cycles of adjuvant chemotherapy and was presented with bilateral gradual vision loss due to macular edema after paclitaxel treatment. Optical coherence tomography revealed a bilateral cystoid macular edema. Fluorescence angiography demonstrated the unusual finding of non-leakage in the late phases of the angiogram. Microperimetric findings of both eyes confirmed the visual deficits. After cessation of the paclitaxel therapy, vision, OCT and microperimetric findings returned to normal. Also, color vision testing demonstrated no persistent defect after therapy cessation. Conclusion: Paclitaxel induced bilateral maculopathy is a rare side effect of chemotherapy. Cessation of the Paclitaxel drug therapy leads to complete functional and anatomical resolution of drug induced side effects. Vision, microperimetric defects, color perception as also anatomical defects detected by OCT change to normal after drug cessation. Taxane induced bilateral maculopathy is a rare disease which should be known by ophthalmologists as also oncologists. Paclitaxel therapy must be counseled to report any vision problems during the treatment period because early recognition of a rare non leaking CME can facilitate appropriate intervention to reverse visual compromise and minimize any potential long-term ophthalmologic sequelae.